| Model Number |
0682400550 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that an equipment boom electrical rotational brakes disengaged when a cauterizer device was being used during a procedure.There was patient involvement due to the issue occurring during a procedure but there was no impact to the patient and caused no surgical delay.There were no reported injuries or adverse consequences.A stryker field service technician (sfst) was dispatched to the account to perform an investigation but was unable to troubleshoot the product or gain access to the operating room.A few attempts were made to contact the customer to schedule a site visit. although we couldn¿t confirm the root cause we suspect the issue is most likely due to the previous version of mfr capacitive board.The newer revision capacitive touch board was redesigned and released back in april 2020 to be less susceptible to emi from high frequency devices. if any further information is obtained around this event, a supplemental will be filed.
Event or Problem Description
It was reported ep lab 4 boom drifting when cautery is used during a procedure.There were no reported injuries or adverse consequences.
Additional Manufacturer Narrative
It was reported that the stryker field service technician (sfst) was allowed access to the operating rooms.The sfst was able to confirm failure with the customer but was unable to recreate the issue while on-site.The sfst observed that the equipment boom mfr assembly had the old style revision of capacitive touch board.The sfst installed our current released mfr board and confirmed that the boom was operational.The 'device evaluated by mfg' field was updated to 'yes.'.
Event or Problem Description